Existence of positive solutions for two nonlinear eigenvalue problems
MetadataShow full metadata
We study the existence of positive solutions for the following two nonlinear eigenvalue problems ∆u - g(., u)u + λƒ(.,u) = 0, ∆u - g(., u)u + λƒ(., u) = 0, in a bounded regular domain in ℝ2 with u = 0 on the boundary. We assume that ƒ and g are in Kato class of functions.
CitationRhouma, N. B., & Maatoug, L. (2003). Existence of positive solutions for two nonlinear eigenvalue problems. Electronic Journal of Differential Equations, 2003(16), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.